# SDR ASAA2015122114375

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 32,044 hours, 9,567 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6240181
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CAB AND AFT CAB KNOBS SEEM TO BE WAY TOO FAR TO THE LT TO HOLD A COMFORTABLE TEMP, ABOUT 21 DEG CELSIUS, THE KNOBS ARC ALMOST 90 DEG TO THE LT. CONTROL CAB ABOUT 12:30-1:00 POSITION.  FWD AND AFT KNOBS ABOUT 9:30 POSITION.  ACFT GROUNDED.  WITH PACKS ON, VERIFIED DISCREPANCY.  FOUND LITTLE TO NO INTAKE AIR FLOW TO PASSENGER CABIN TEMP SENSOR ASSYS, REF AMM 21-61-06, REMOVED SAME FILTERS AND FOUND PACKED WITH DUST.  ALSO NOTED CABIN TEMP SENSORS COVERED IN DUST. CLEANED BOTH PASSENGER CABIN TEMP SENSORS AND FILTERS.  OPS NORMAL REF AMM 21-61-10 AND CONTROL CABIN AND BOTH PASSENGER CABIN TEMP CONTROLS, OPS NORMAL WITH PACKS RUNNING.
